MAUDE Adverse Event Report: SMITH & NEPHEW ORTHOPAEDICS AG POLARSTEM COLLAR REAMER GUIDE; PROSTH, HIP, SEMI-CONST, MET/CERAM/POLY, CEMENT OR NON-POROUS, UNCEMENT

SMITH & NEPHEW ORTHOPAEDICS AG POLARSTEM COLLAR REAMER GUIDE; PROSTH, HIP, SEMI-CONST, MET/CERAM/POLY, CEMENT OR NON-POROUS, UNCEMENT
Model Number 75102205
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/29/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the device failed upon inspection in office.No patient involve.
 
Additional Manufacturer Narrative
It was reported that the device failed upon inspection in office.The part, used in treatment, was not returned for investigation.No batch number was communicated, no review of similar complaints or of the production records could be performed.No further information are available as no precise description of the reported issue could be obtained, the reported failure mode cannot be confirmed.No thorough investigation can be performed and the root cause of the reported issue remains undetermined.This complaint has been reopened for reporting reasons, according to the current procedure.No additional information became available.Smith and nephew will monitor this device for further similar issues.

Brand Name
POLARSTEM COLLAR REAMER GUIDE
Common Device Name
PROSTH, HIP, SEMI-CONST, MET/CERAM/POLY, CEMENT OR NON-POROUS, UNCEMENT
Manufacturer (Section D)
SMITH & NEPHEW ORTHOPAEDICS AG
schachenallee 29
baar 06340
SZ  06340
MDR Report Key10180070
Report Number9613369-2020-00125
Device Sequence Number3053589
Product Code LZO
UDI-Device Identifier00885556535493
UDI-Public00885556535493
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143739
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number75102205
Device Catalogue Number75102205
Device Lot NumberN/A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/29/2018
Supplement Date Received by Manufacturer10/29/2018
Initial Report FDA Received Date06/22/2020
Supplement Report FDA Received Date07/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1